# SDR 99UAL900392

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Engine: Pwa JT8D15
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 50086
- Condition: Failed
- Location: Ee Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ALL BOOST PUMPS FOR NR 2 FUEL TANK FAILED.  CIRCUIT BREAKERS POPPED.  AFT FLIGHT REPORTED FUEL FUMES.  RETURNED TO DEN.  *S/D*  MOST LIKELY CAUSE MAY HAVE BEEN A FAULTY APU BUS CIRCUIT BREAKER.  PUMPS WERE TRIPPING THEIR BREAKERS WHEN USING APU POWER.  PUMPS REPLACED,  SPLICES REPLACED AND ELECTRICAL POWER CHECKED.  LAST ITEM TO BE REPLACED WAS THE APU CIRCUIT BREAKER.
